# SDR UIEA2020081171730

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,611 hours, 20,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002936
- Part serial: D08564
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DECK SMOKE DETECTOR NR 2 WAS INOPERATIVE.   TROUBLESHOT THE AFT CARGO SMOKE DETECTOR IAW FIM 26-10, FT 803, AND FIM 26-16, FT 806, BLK 1, AND 50.   REMOVED AND REPLACED THE CARGO FIRE CIRCUIT CARD M10427 IAW AMM 26-10-01. CHECKED GOOD,
